ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 52MM
Back to Search Results |
| Catalog Number |
940-02-52F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - revised cup to zimmer biomet, needed new head.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-01166; 940-01-54g, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.